Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 26, 2016, 7:08 PM CDT for 5 counties in Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 7:08 PM CDT (00:08 UTC)
- Expired
- Apr 26, 2016, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Callahan County, TX, Coke County, TX, Coleman County, TX, Runnels County, TX, Taylor County, TX
The radar
The San Angelo radar (KSJT), 85 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:13 PM CDT | HAIL 1.5 | 4 N Bronte, TX | PING PONG SIZE HAIL WAS REPORTED |
| Apr 26, 7:44 PM CDT | HAIL 1 | Novice, TX | QUARTER SIZE HAIL WAS REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2622 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.0
The text
As transmitted.
078
WUUS54 KSJT 270008
SVRSJT
TXC059-081-083-399-441-270100-
/O.NEW.KSJT.SV.W.0071.160427T0008Z-160427T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
708 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COKE COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
SOUTHERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
RUNNELS COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRONTE...OR 8
MILES SOUTH OF BLACKWELL...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WINGATE AROUND 725 PM CDT.
WINTERS AROUND 735 PM CDT.
BRADSHAW AROUND 745 PM CDT.
LAWN AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF US-
277 AND HIGHWAY 70...WINTERS LITTLE ELM LAKE...PUMPHREY...DRASCO...OAK
CREEK RESERVOIR...LAKE COLEMAN...HORDS CREEK RESERVOIR...US-
277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION...GOLDSBORO AND BALLINGER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3182 9940 3170 10048 3208 10035 3208 10015
3211 10015 3218 9955
TIME...MOT...LOC 0008Z 255DEG 37KT 3196 10031
HAIL...1.00IN
WIND...70MPH
$$
DANIELS3 follow-up statements
651
WWUS54 KSJT 270015
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
715 PM CDT TUE APR 26 2016
TXC059-081-083-399-441-270100-
/O.CON.KSJT.SV.W.0071.000000T0000Z-160427T0100Z/
COKE TX-COLEMAN TX-CALLAHAN TX-TAYLOR TX-RUNNELS TX-
715 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN COKE...NORTHWESTERN COLEMAN...SOUTHWESTERN CALLAHAN...
SOUTHERN TAYLOR AND RUNNELS COUNTIES...
AT 714 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF BRONTE...OR 8 MILES SOUTHEAST OF BLACKWELL...MOVING EAST AT 45
MPH. AT 713 PM THE BRONTE FIRE DEPARTMENT REPORTED PING PONG SIZE
BALL 4 MILES NORTH OF BRONTE.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
WINGATE AROUND 725 PM CDT.
WINTERS AROUND 735 PM CDT.
BRADSHAW AROUND 745 PM CDT.
LAWN AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF US-
277 AND HIGHWAY 70...WINTERS LITTLE ELM LAKE...PUMPHREY...DRASCO...OAK
CREEK RESERVOIR...LAKE COLEMAN...HORDS CREEK RESERVOIR...US-
277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION...GOLDSBORO AND BALLINGER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3182 9940 3170 10048 3208 10035 3208 10015
3211 10015 3218 9955
TIME...MOT...LOC 0014Z 255DEG 37KT 3198 10024
HAIL...1.50IN
WIND...70MPH
$$490
WWUS54 KSJT 270035
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
735 PM CDT TUE APR 26 2016
TXC081-270043-
/O.CAN.KSJT.SV.W.0071.000000T0000Z-160427T0100Z/
COKE TX-
735 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COKE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3182 9940 3179 10023 3208 10015 3211 10015
3218 9955
TIME...MOT...LOC 0033Z 255DEG 37KT 3203 10001
$$
TXC059-083-399-441-270100-
/O.CON.KSJT.SV.W.0071.000000T0000Z-160427T0100Z/
COLEMAN TX-CALLAHAN TX-TAYLOR TX-RUNNELS TX-
735 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN COLEMAN...SOUTHWESTERN CALLAHAN...SOUTHERN TAYLOR
AND NORTHERN RUNNELS COUNTIES...
AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINTERS...
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
BRADSHAW AROUND 745 PM CDT.
LAWN AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WINTERS
LITTLE ELM LAKE...PUMPHREY...DRASCO...LAKE COLEMAN...HORDS CREEK
RESERVOIR...GOLDSBORO AND WILMETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3182 9940 3179 10023 3208 10015 3211 10015
3218 9955
TIME...MOT...LOC 0033Z 255DEG 37KT 3203 10001
HAIL...1.50IN
WIND...70MPH
$$116
WWUS54 KSJT 270048
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 PM CDT TUE APR 26 2016
TXC059-083-399-441-270100-
/O.CON.KSJT.SV.W.0071.000000T0000Z-160427T0100Z/
COLEMAN TX-CALLAHAN TX-TAYLOR TX-RUNNELS TX-
748 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN COLEMAN...SOUTHWESTERN CALLAHAN...SOUTHERN TAYLOR
AND NORTHERN RUNNELS COUNTIES...
AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINTERS...
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
CREWS AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WINTERS
LITTLE ELM LAKE...PUMPHREY...DRASCO...LAKE COLEMAN...HORDS CREEK
RESERVOIR...GOLDSBORO AND WILMETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3182 9940 3179 10023 3208 10015 3211 10015
3218 9955
TIME...MOT...LOC 0048Z 263DEG 30KT 3198 9988
HAIL...1.75IN
WIND...70MPH
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:59 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 26, 6:59 PM CDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service SAN ANGELO TX 659 PM CDT TUE APR 26 2016 .AVIATION... /00Z TAFS/ A strong to severe QLCS is moving east across the Big Country, with the trailing portion across eastern Coke County. Other scattered showers and thunderstorms are developing north of Ozona and just west of San Angelo. The KABI ASOS recorded a 55 knot wind gust at 644 pm. The QLCS will continue moving east through the rest of the Big Country through late evening. Other storms could develop further and strengthen near and southwest of San Angelo. Addition thunderstorm development could occur into the night farther east and south across west central Texas. Outside of convective activity, VFR conditions are expected. All convection should be out of west central Texas by 3 AM. Generally clear skies are expected during the day Wednesday with west winds 10-15 knots. && .PREV DISCUSSION... /issued 343 PM CDT TUE APR 26 2016/ SHORT TERM... (Tonight) ..Large Hail and Damaging Winds and Tornadoes This Evening... A dryline and strong upper dynamics will combine to continue thunderstorms this evening. With surface based CAPE values around 4000 J/Kg across many of our eastern counties this afternoon, any thunderstorms which develop will rapidly intensify. The dryline this afternoon extends just west of a line from near Ozona to Sweetwater. Thunderstorms have developed along and near this dryline and will move into our western counties within an hour. Movement will be toward the northeast. Based on all indicators, the greatest tornado threat lies mainly along and northeast of a line from Haskell, to Abilene, to Coleman, to Brownwood. In addition, very large hail is possible northeast of this line. We have issued Tornado watch number 109, which continues until midnight CDT tonight, and includes those counties lying along and east or northeast of a line from Haskell, to Roby, to San Angelo, to San Saba. Later tonight, a Pacific cold front will push from west to east across West Central Texas and bring another round of thunderstorms. As this front moves across West Central Texas, thunderstorms will form a line, and this line will extend from north to south across most of West Central Texas. (Wednesday) ..Dry and Cooler... The Pacific front will quickly push convection east of West Central Texas and bring drier air, along with slightly cooler temperatures. High tomorrow will be mainly in the mid to upper 80s. winds will be mainly from the west in the 10 to 15 mph range. LONG TERM... (Wednesday night through Tuesday) Generally dry conditions are expected on Thursday ahead of the next approaching upper level shortwave trough. High temperatures Thursday afternoon are forecast to be in the upper 80s to near 90. Rain chances will increase Thursday night across the area as the aforementioned upper level trough moves closer and large scale lift results in scattered showers and thunderstorms. A few strong to severe thunderstorms are possible. Friday afternoon, a Pacific front will move through West Central Texas, with scattered showers and thunderstorms developing along and ahead of this feature. This will result in a better chance of strong to severe thunderstorms, especially across the eastern half of the forecast area. In addition, locally heavy rainfall will be possible. Highs on Friday will mainly be in the mid to upper 80s. Generally dry conditions are expected this weekend, with highs mainly in the upper 70s to mid 80s, and overnight lows in the 50s. The next upper level trough will approach the Southern Plains early next week. Differences continue in the exact timing and track of this system, but a wetter/cooler pattern looks likely for the first part of next week. Daniels && .PRELIMINARY POINT TEMPS/POPS... Abilene 55 85 57 88 / 40 0 0 10 San Angelo 52 88 55 90 / 20 0 0 10 Junction 53 88 52 88 / 60 5 0 20 && .SJT Watches/Warnings/Advisories... None. &&
Hazardous weather outlook, Apr 26, 3:52 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 352 PM CDT TUE APR 26 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-272100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 352 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS THIS AFTERNOON AND EVENING WILL HAVE A VERY HIGH POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. TORNADOES ARE ANOTHER SIGNIFICANT THREAT...ESPECIALLY FOR LOCATIONS ALONG AND NORTHEAST OF A LINE FROM HASKELL...TO ABILENE...TO COLEMAN...TO BROWNWOOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS WEST CENTRAL TEXAS THURSDAY THROUGH FRIDAY NIGHT...LINGERING OVER THE NORTHWEST HILL COUNTRY ON SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA THURSDAY AND FRIDAY. THE MAIN SEVERE WEATHER HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WE WILL NEED SPOTTERS THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 26, 6:02 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
602 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL HASKELL 33.16N 99.73W
04/26/2016 E1.75 INCH HASKELL TX FIRE DEPT/RESCUE
A LOT OF GOLFBALL SIZE HAIL WAS REPORTED IN HASKELL.
&&
EVENT NUMBER SJT1600076
19Special weather statement, Apr 26, 6:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
617 PM CDT TUE APR 26 2016
TXZ054-065-270000-
COKE TX-NOLAN TX-
617 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE COUNTY UNTIL 700 PM
CDT...
AT 617 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SILVER...OR 14
MILES NORTHWEST OF ROBERT LEE...MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SANCO AROUND 625 PM CDT.
BLACKWELL AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OAK CREEK RESERVOIR
AND THE INTERSECTION OF US-277 AND HIGHWAY 70.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3194 10023 3191 10023 3191 10078 3209 10079
3210 10028
TIME...MOT...LOC 2317Z 257DEG 42KT 3204 10066
DANIELSLocal storm report, Apr 26, 6:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
643 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST BUFFALO GAP 32.28N 99.83W
04/26/2016 E70 MPH TAYLOR TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1600077
19Local storm report, Apr 26, 6:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
651 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
04/26/2016 M64 MPH TAYLOR TX ASOS
THE ABILENE REGIONAL AIRPORT ASOS RECORDED A 55 KNOT
WIND GUST...64 MPH
&&
EVENT NUMBER SJT1600078
19Local storm report, Apr 26, 7:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
701 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST 4 N THROCKMORTON 33.24N 99.18W
04/26/2016 E70 MPH THROCKMORTON TX FIRE DEPT/RESCUE
&&
EVENT NUMBER SJT1600079
19Special weather statement, Apr 26, 7:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
703 PM CDT TUE APR 26 2016
TXZ065-066-127-128-139-270045-
COLEMAN TX-COKE TX-RUNNELS TX-CALLAHAN TX-TAYLOR TX-
703 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COKE...NORTHWESTERN
COLEMAN...SOUTHERN TAYLOR AND RUNNELS COUNTIES UNTIL 745 PM CDT...
AT 703 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRONTE...OR 9
MILES SOUTH OF BLACKWELL...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WINGATE AROUND 720 PM CDT.
BRADSHAW AROUND 730 PM CDT.
LAWN AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-
277 AND HIGHWAY 70...WINTERS LITTLE ELM LAKE...PUMPHREY...DRASCO...OAK
CREEK RESERVOIR...HORDS CREEK RESERVOIR...US-277 NEAR THE RUNNELS-
NOLAN-
TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF HIGHWAY 208 AND RANCH
ROAD 2662...GOLDSBORO AND BALLINGER LAKE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.
LAT...LON 3172 10046 3206 10050 3208 10030 3208 10016
3210 10015 3217 9958 3182 9948
TIME...MOT...LOC 0003Z 240DEG 49KT 3195 10033The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:03 PM CDT | Special Weather Statement | SJT | Runnels | 42 min |
| Apr 26, 7:03 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 42 min |
| Apr 26, 7:40 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 35 min |
| Apr 26, 7:50 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 40 min |
| Apr 26, 7:51 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 39 min |
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 46 min |
| Apr 26, 8:12 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 48 min |
| Apr 26, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 51 min |
| Apr 26, 8:31 PM CDT | Special Weather Statement | SJT | Runnels | 44 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 47 min |
| Apr 26, 8:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 32 min |
| Apr 26, 9:03 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 42 min |
| Apr 26, 9:07 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 53 min |
| Apr 26, 9:15 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher | 45 min |
| Apr 26, 9:26 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 49 min |
| Apr 26, 9:47 PM CDT | Special Weather Statement | SJT | McCulloch | 43 min |
| Apr 26, 9:50 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Menard | 25 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 31 min |
| Apr 26, 10:18 PM CDT | Special Weather Statement | SJT | McCulloch | 57 min |
| Apr 26, 10:26 PM CDT | Special Weather Statement | SJT | Brown | 49 min |
| Apr 26, 10:31 PM CDT | Special Weather Statement | SJT | Sutton | 44 min |
| Apr 26, 10:41 PM CDT | Special Weather Statement | SJT | Schleicher | 34 min |
| Apr 26, 11:07 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 53 min |
| Apr 26, 11:34 PM CDT | Special Weather Statement | SJT | San Saba | 26 min |
| Apr 26, 11:39 PM CDT | Special Weather Statement | SJT | Menard | 51 min |
| Apr 26, 11:48 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 42 min |
| Apr 27, 12:00 AM CDT | Special Weather Statement | SJT | Sutton | 45 min |
| Apr 27, 12:13 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Menard | 62 min |
| Apr 27, 12:39 AM CDT | Special Weather Statement | SJT | San Saba | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.